# SDR USAA990829

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTINO, FOUND A ..5 INCH BY .5 INCH AREA OF CORROSION STATION 1016, BL 0 TO LBL 12 FLOORBEAM.  CORROSION LEVEL 1.  CORROSION TASK NR C53-107-02.  INSTALLED NEW T-CAP PER EA 65232.  (M)
